Alert archive / Ohio / Special Weather Statements in 2011
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at Jul 19, 2011, 4:14 AM EDT for Belmont County, Harrison County, Jefferson County, Ohio; Brooke County, Ohio County, West Virginia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2011, 4:14 AM EDT (08:14 UTC)
- Expired
- Jul 19, 2011, 4:45 AM EDT
- In force
- 31 min
- Issued by
- NWS Pittsburgh, PA
Counties Belmont County, OH, Harrison County, OH, Jefferson County, OH, Brooke County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 54 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
630
WWUS81 KPBZ 190814
SPSPBZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 AM EDT TUE JUL 19 2011
OHZ049-050-059-PAZ029-WVZ002-003-190845-
BELMONT OH-BROOKE WV-HARRISON OH-JEFFERSON OH-OHIO WV-WASHINGTON PA-
414 AM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT BROOKE...EASTERN HARRISON...
NORTHEASTERN BELMONT...OHIO...SOUTHERN JEFFERSON AND SOUTHWESTERN
WASHINGTON COUNTIES...
AT 408 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF SMITHFIELD...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WINTERSVILLE... UNIONPORT... STEUBENVILLE...
SMITHFIELD... SCIO... NEWELL...
NEW ATHENS... JEWETT... HOPEDALE...
CADIZ... ADENA... COLLIERS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4042 8062 4040 8063 4040 8055 4001 8031
4000 8052 4002 8053 4004 8073 4000 8074
3999 8102 4043 8116
$$
WOODRUMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 4:02 AM EDT, 12 minutes earlier.
Area forecast discussion, Jul 19, 4:02 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 402 AM EDT TUE JUL 19 2011 .SYNOPSIS... AFTER THIS MORNINGS RAINFALL, SCATTERED STORMS WILL AGAIN BE POSSIBLE LATER TODAY AS A FRONT SAGS ACROSS THE UPPER OHIO VALLEY, HOWEVER BUILDING HIGH PRESSURE WILL PRODUCE HOT AND HUMID CONDITIONS FOR THE REST OF THE WEEK WITH ONLY SLIGHT PRECIPITATIONS CHANCES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WEAKENING CLUSTER OF THUNDERSTORMS CONTINUED TO PROGRESS ACROSS THE UPPER OHIO VALLEY THIS MORNING, AND FURTHER WEAKENING IS EXPECTED ALTHOUGH LOCALLY HEAVY RAINFALL AND LIGHTNING CAN BE EXPECTED OVER AREAS TO THE SOUTHWEST OF PITTSBURGH. OTHERWISE, NO MAJOR CHANGES WERE MADE TO TODAYS FORECAST HIGHS AS THEY ARE ALREADY IN VICINITY OF GUIDANCE. HIGHS NEAR 90 WITH DEWPOINTS IN THE LOWER 70S WILL GENERATE HEAT INDICES IN THE UPPER 90S...UNDER HEAT ADVISORY CRITERIA. WILL ISSUE A SPECIAL WEATHER STATEMENT TO ALERT PUBLIC NOT TO IGNORE THIS WEATHER WHICH RESULTS FROM BROAD UPPER HIGH PRESSURE CENTERED OVER THE MS VALLEY. AS WEAK FRONT SAGS SOUTHWARD UNDER NORTHWEST FLOW ON THE EASTERN FLANK OF THAT HIGH, ISOLATED TO SCATTERED STORMS WILL AGAIN BE POSSIBLE LATER TODAY. SPC HAS HIGHLIGHTED AREAS ALONG AND SOUTH OF I 70 FOR SLIGHT SEVERE RISK GIVEN MARGINAL SHEAR AND INSTABILITY PROGNOSIS DESPITE WARM MID LEVELS, AND SEE NO REASON TO CONTEND SO MENTION WILL ADDED TO THE HAZARDOUS WEATHER OUTLOOK TO ACCOMPANY THIS WEEKS HEAT. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... WITH RECENT SREF, NAEFS, AND ECMWF MODEL OUTPUT SHOWING THE UPPER LEVEL RIDGE REBUILDING ACROSS THE EASTERN U.S., EXPECT THE FRONT TO RETREAT NORTH, AND SO ALLOW HEAT AND HUMIDITY TO FURTHER INCREASE ACROSS THE UPPER OHIO VALLEY. MADE ONLY SMALL ADJUSTMENTS TO TEMPERATURE AND DEW POINT VALUES BASED ON LATEST GUIDANCE. MENTION OF THE HOT AND HUMID CONDITIONS WILL BE MAINTAINED IN THE HAZARDOUS WEATHER OUTLOOK, AS HEAT INDICES WILL BE IN THE 95-100 RANGE WEDNESDAY AND THURSDAY AFTERNOONS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HOT, HUMID WEATHER WILL PERSIST THROUGH THE WEEKEND INTO LATE WEEK AS STRONG UPPER RIDGE OVER THE MIDWEST IS PROJECTED TO SLIDE EASTWARD. WITH AMPLE LOW LEVEL MOISTURE IN PLACE, WILL KEEP AT LEAST A SLIGHT CHANCE OF DIURNAL THUNDERSTORMS IN THE FORECAST FOR EACH DAY THROUGH SATURDAY. A GREATER CHANCE OF PRECIPITATION EXISTS OVER THE WEEKEND INTO MONDAY AS A FRONTAL BOUNDARY PUSHES INTO THE GREAT LAKES. && .AVIATION /08Z TUESDAY THROUGH SATURDAY/... MVFR VISIBILITIES WILL BE POSSIBLE WITH THE CLUSTER OF SHOWERS AND STORMS MOVING ACROSS THE UPPER OHIO. ACROSS THE REMAINING TERMINALS, ABUNDANT LOW-LEVEL MOISTURE WILL SUPPORT IFR FOG EARLY THIS MORNING. IN ADDITION, THERE IS MEDIUM CONFIDENCE THAT CEILINGS WILL DROP BELOW 500 FEET ACROSS THE TERMINALS NEAR DAWN. ALTHOUGH CONFIDENCE IS NOT HIGH ENOUGH TO PUT IN THE FORECAST, THERE IS A CHANCE A FEW TERMINALS MAY DROP TO NEAR MINIMUMS WITH THE DEVELOPMENT OF FOG NEAR DAWN. CEILINGS WILL LIFT TO MVFR BY MID-MORNING WITH SOME MVFR HAZE LINGERING INTO THE AFTERNOON. VFR CEILINGS WILL RETURN IN THE AFTERNOON. A FRONTAL BOUNDARY WILL PUSH SOUTHWARD ACROSS THE AREA THIS AFTERNOON WITH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING LATE IN THE DAY INTO THE EVENING HOURS. THE BEST CHANCE WILL BE ACROSS THE TERMINALS SOUTH OF KPIT. CB GROUPS ARE FORECAST EVERYWHERE EXCEPT AT KFKL/KDUJ AT THIS TIME. OUTLOOK /WEDNESDAY THROUGH SATURDAY/... MVFR RESTRICTIONS IN HAZE WILL BE POSSIBLE AT TIMES THROUGH SATURDAY AS A HOT AND HUMID AIR MASS BUILDS INTO THE REGION. RESTRICTIONS ARE ALSO POSSIBLE IN PATCHY EARLY MORNING FOG AND WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15
Hazardous weather outlook, Jul 18, 9:17 PM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 917 PM EDT MON JUL 18 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-200130- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 917 PM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. APPARENT TEMPERATURES/HEAT INDEX VALUES/ CAN REACH 95 TO 100 EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 18, 10:39 PM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1039 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG GLASGOW 40.66N 80.69W
07/18/2011 COLUMBIANA OH EMERGENCY MNGR
TREES DOWN.
&&
EVENT NUMBER PBZ1100964
XXLocal storm report, Jul 18, 10:46 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1046 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 2 S COLLIERS 40.34N 80.54W
07/18/2011 BROOKE WV EMERGENCY MNGR
TREE DOWN ON SANDBAG RD.
&&
EVENT NUMBER PBZ1100965
XXSpecial weather statement, Jul 19, 2:32 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
232 AM EDT TUE JUL 19 2011
OHZ041-190715-
COLUMBIANA OH-
232 AM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIANA
COUNTY...
AT 230 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF SALEM...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SALEM... GUILFORD LAKE STATE PARK...
LEETONIA... COLUMBIANA... LISBON...
EAST PALESTINE... BEAVER CREEK STATE PARK...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4093 8082 4090 8080 4090 8054 4089 8052
4063 8053 4063 8055 4068 8076 4090 8106
4090 8091 4093 8089
WOODRUMSpecial weather statement, Jul 19, 3:05 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
305 AM EDT TUE JUL 19 2011
OHZ040-041-050-PAZ020-WVZ001-190745-
BEAVER PA-CARROLL OH-COLUMBIANA OH-HANCOCK WV-JEFFERSON OH-
305 AM EDT TUE JUL 19 2011
...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
BEAVER...COLUMBIANA...HANCOCK...NORTHEASTERN CARROLL AND NORTHERN
JEFFERSON COUNTIES...
AT 304 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
EAST PALESTINE...MOVING SOUTHEAST AT 25 MPH. ADDITIONAL
THUNDERSTORMS WITH HEAVY RAINFALL WERE LOCATED ACROSS MUCH OF
COLUMBIANA COUNTY AND NORTHERN CARROLL COUNTY.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
THUNDERSTORMS APPROACH.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SALEM... MILLPORT... MALVERN...
LISBON... LEETONIA... HOMEWORTH...
GUILFORD LAKE STATE PARK... EAST ROCHESTER...
COLUMBIANA... AUGUSTA... EAST PALESTINE...
MECHANICSTOWN...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4090 8081 4090 8052 4086 8052 4086 8048
4065 8019 4035 8078 4072 8122 4073 8119
4073 8109 4090 8108 4090 8090 4093 8089
4093 8082
WOODRUMSpecial weather statement, Jul 19, 3:42 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 AM EDT TUE JUL 19 2011
OHZ040-041-049-050-WVZ002-190815-
BROOKE WV-CARROLL OH-COLUMBIANA OH-HARRISON OH-JEFFERSON OH-
342 AM EDT TUE JUL 19 2011
...STRONG THUNDERSTORMS WILL AFFECT
BROOKE...CARROLL...JEFFERSON...NORTHEASTERN HARRISON AND
SOUTHWESTERN COLUMBIANA COUNTIES...
AT 341 AM EDT...STRONG THUNDERSTORMS EXTENDED FROM CARROLL COUNTY TO
NORTHERN JEFFERSON COUNTY. THESE STORMS WERE MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY
HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN THUNDERSTORMS APPROACH.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SCIO... SALINEVILLE... MILLPORT...
MECHANICSTOWN... MALVERN... LISBON...
KILGORE... JEWETT... HOMEWORTH...
HAMMONDSVILLE... GUILFORD LAKE STATE PARK...
EAST ROCHESTER...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4065 8131 4066 8124 4072 8123 4073 8109
4085 8108 4079 8076 4059 8066 4057 8067
4054 8063 4048 8060 4040 8063 4040 8056
4033 8053 4020 8055 4016 8086 4063 8132
WOODRUMSpecial weather statement, Jul 19, 4:14 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 AM EDT TUE JUL 19 2011
OHZ049-050-059-PAZ029-WVZ002-003-190845-
BELMONT OH-BROOKE WV-HARRISON OH-JEFFERSON OH-OHIO WV-WASHINGTON PA-
414 AM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT BROOKE...EASTERN HARRISON...
NORTHEASTERN BELMONT...OHIO...SOUTHERN JEFFERSON AND SOUTHWESTERN
WASHINGTON COUNTIES...
AT 408 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF SMITHFIELD...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WINTERSVILLE... UNIONPORT... STEUBENVILLE...
SMITHFIELD... SCIO... NEWELL...
NEW ATHENS... JEWETT... HOPEDALE...
CADIZ... ADENA... COLLIERS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4042 8062 4040 8063 4040 8055 4001 8031
4000 8052 4002 8053 4004 8073 4000 8074
3999 8102 4043 8116
WOODRUMThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:05 AM EDT | Special Weather Statement | PBZ | Beaver | 40 min |
| Jul 19, 2:32 AM EDT | Special Weather Statement | PBZ | Columbiana | 43 min |
| Jul 19, 3:42 AM EDT | Special Weather Statement | PBZ | Carroll, Columbiana, Jefferson | 33 min |
| Jul 19, 4:42 AM EDT | Special Weather Statement | PBZ | Belmont | 48 min |
| Jul 19, 6:26 PM EDT | Special Weather Statement | PBZ | Coshocton | 34 min |
| Jul 19, 6:58 PM EDT | Special Weather Statement | PBZ | Muskingum | 62 min |
| Jul 19, 5:25 AM EDT | Special Weather Statement | PBZ | Marion, Marshall, Wetzel | 65 min |
Nearby
Special Weather Statements in Ohio, 2011Special Weather Statements in West Virginia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.